# SDR AALA20170123012

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 56,123 hours, 14,630 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: S411N110
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SIDEWALL PANEL AT SEAT 17F REPORTED TO BE HOT TO TOUCH ACCOMPANIED BY A BURNING PLASTIC ODOR. REMOVED AND REPLACED THE FORWARD HATCH CENTER PANEL HEATER STRIP IAW AMM 21-45-05. SYSTEM CHECKS NORMAL.
